# SDR ASAA2013111496419

- Difficulty date: November 14, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 18,478 hours, 5,503 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG81911
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON LT SIDE OF CENTER AISLE AT ROW 20ABC BROKEN.  ACFT GROUNDED.  INSTALLED NEW LIGHT STRIP AMM 33-51-15.
